# SDR 2005UALA00340

- Difficulty date: April 14, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 10,700 hours, 4,316 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: 102747
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWN AND LOCKED ECAM DISPLAYED.  MANUAL EXTENSION WAS SUCCESSFUL.   FAULTY SENSOR FIN 34GA. GEAR EXTENDED MANUALLY. REPLACED PROX SENSOR 34GA.
